# SDR ASMF200608013

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 71,215 hours, 55,251 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, RT LANDING GEAR RED LIGHT AND (GEAR DOOR OPEN) LIGHT, REMAINED ON.  THEREFORE, ABNORMAL PROCEDURE WAS PERFORMED.  DURING MAINTENANCE REVIEW, THE LANDING GEAR LOCK WAS DETECTED INSTALLED BUT WITHOUT THE RED TAPE.  THE LANDING GEAR LOCK WAS REMOVED IAW MM 32-30-00, OVERWEIGHT INSPECTION WAS NOT NECESSARY TO PERFORM DUE TO THE AIRCRAFT LANDED WITH 102,600 POUNDS, ALL CORRECT.
